# SDR FDEA201611174050

- Difficulty date: November 17, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,583 hours, 16,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE CAVITY AT XOS 738 BEADED DOUBLER CRACKED.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
